# SDR UALA2012091705222

- Difficulty date: September 14, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,074 hours, 15,964 cycles
- Engine: Pwa PW2037
- System (JASC): 7520 · Engine Cooling System
- Part: Tube
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BLEED TUBE ASSY ON REAR OF FUEL OIL HEAT EXCHANGER IS DAMAGED ON LOWER END.   REMOVED TUBE ASSY, REPLACED TUBE ASSY.
